# SDR WWMA9600040

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: 1379305A155
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THEY LOST ALL HYDRAULIC PRESSURE.  THE AIRCRAFT LANDED IN LAX WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT LANDING GEAR UP FLEX LINE RUPTURED.  THE LINE WAS REPLACED, GEAR SWINGS AND FLUID LOSS CHECKS WERE PERFORMED.
